YaHooka Forums  

Go Back   YaHooka Forums > The Chronic Colloquials > Free For All
Home Register FAQ Social Groups Links Mark Forums Read

Free For All A place for thoughts and ideas that are out of place anywhere else.

Reply
 
LinkBack Thread Tools Rate Thread Display Modes
Old 05-19-2002, 04:31 PM   #1 (permalink)
OLD School!
 
Join Date: Jan 2001
Location: your mom
Posts: 133
Thanks: 0
Thanked 0 Times in 0 Posts
Post Oxycontin help.

I got alot of some 80mg Oxycontins. I downed one 80mg pill on a full stomach one night(my first time), and it was pretty good. The next morning though, i threw up everything in my stomach. I was just wondering if this happens all the time or just the 1st time? Also would it be better to bump these things or just eat them and how much of it.
NineFive is offline   Reply With Quote
Old 05-19-2002, 07:35 PM   #2 (permalink)
Big-A
Guest
 
Posts: n/a
Post

80 mg. is too much for your first time. Thats the reason you got sick.
  Reply With Quote
Old 05-19-2002, 09:19 PM   #3 (permalink)
Not Dead Yet
 
Reagan's Avatar
 
Join Date: May 2002
Posts: 4,820
Thanks: 0
Thanked 5 Times in 4 Posts
Post

ya man, 80 mg is a lot, id reccomend taking a half and you should be straight. if you feel like drinking, take 20 mg, but be careful.
__________________
"In reggae it is possible to dance and contemplate revolution, anger at oppression, the cruelties of life, the beauty of sexuality, the humour of human existence - all at the same time."
Kwame Dawes

"Who feels it, knows it..."
Reagan is offline   Reply With Quote
Old 05-19-2002, 09:20 PM   #4 (permalink)
Not Dead Yet
 
Reagan's Avatar
 
Join Date: May 2002
Posts: 4,820
Thanks: 0
Thanked 5 Times in 4 Posts
Post

and by the way, i know a lotta people who bump em, im not a fan, but whatever floats your boat. if you do bump them though, make sure you take off the time release coating on the pill, or else snorting it will be a waste.
__________________
"In reggae it is possible to dance and contemplate revolution, anger at oppression, the cruelties of life, the beauty of sexuality, the humour of human existence - all at the same time."
Kwame Dawes

"Who feels it, knows it..."
Reagan is offline   Reply With Quote
Old 05-19-2002, 09:27 PM   #5 (permalink)
jonnypotseed
Guest
 
Posts: n/a
Post

next time take half the pill and chew it up
  Reply With Quote
Old 05-19-2002, 09:29 PM   #6 (permalink)
bathgin420
Guest
 
Posts: n/a
Post

did you crush it? if you didnt then 80mgs is not really a lot, you just threw up because you were still fucked up on it. Opiates are unpredictable, you might throw up anytime especially if you swallow them. I would reccomend dividing it into 20 mg chunks and snorting them individually until you get where you want, 1/4 of the 80mg should be enough for a newbie
  Reply With Quote
Old 05-20-2002, 12:01 AM   #7 (permalink)
Decade Yahookan
 
Join Date: Sep 2001
Location: NJ
Posts: 1,113
Thanks: 0
Thanked 0 Times in 0 Posts
Post

80 MGS!!!!!!!!!!!!!!!!! WTF ARE YOU TRYING TO KILL YOURSELF. People have died from taking 80's, do not take a whole 80 it is extremely dangerous. I suggest cutting it into 4 pieces and chew 1 piece.
twigburst is offline   Reply With Quote
Old 05-20-2002, 10:28 AM   #8 (permalink)
Not Dead Yet
 
Reagan's Avatar
 
Join Date: May 2002
Posts: 4,820
Thanks: 0
Thanked 5 Times in 4 Posts
Post

if you do not use any other drugs or drink anything at all, i do not think you will die from 80 mg's, unless you have have some kind of an alergic reaction.
__________________
"In reggae it is possible to dance and contemplate revolution, anger at oppression, the cruelties of life, the beauty of sexuality, the humour of human existence - all at the same time."
Kwame Dawes

"Who feels it, knows it..."
Reagan is offline   Reply With Quote
Old 05-20-2002, 08:18 PM   #9 (permalink)
Decade Yahookan
 
Join Date: May 2000
Location: Michiganja
Posts: 876
Thanks: 0
Thanked 0 Times in 0 Posts
Post

Still, an allergic reaction is an undue risk. IMHO, you have no buisness taking 80mg of oxy unless you have some sort of progressive tolerance. Experimenting with lower doses of drugs like opiates, of which some are known to be allergens (does this ever happen with psychedelics??) is a smart decision, not only because you dont need to be massively dosing without a tolerance, but also because an allergy might mean death in some situations.

but hey, that might just be me...
Dr. Greenthumb is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes Rate This Thread
Rate This Thread:

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -7. The time now is 07:48 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0 PL2
Inactive Reminders By Icora Web Design